MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA/ 12MM/ 420MM/ STANDARD BEND/ STER; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA/ 12MM/ 420MM/ STANDARD BEND/ STER; SCREW, FIXATION, BONE
Model Number 04.233.242S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the nail broke just above the juncture where medial/lateral oblique screw heads sit in distal aspect of nail.It is unknown when the issue was observed.Patient consequences are unknown.This report is for one (1) rfna/ 12mm/ 420mm/ standard bend/ ster.This is report 1 of 1 for complaint (b)(4).

Brand Name
RFNA/ 12MM/ 420MM/ STANDARD BEND/ STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15129110
Report Number2939274-2022-03013
Device Sequence Number6481595
Product Code HWC
UDI-Device Identifier10886982290908
UDI-Public(01)10886982290908
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.242S
Device Catalogue Number04.233.242S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VA LCKNG SCR SLF-TPNG/SD/75; 3.5 VA LCKNG SCR SLF-TPNG/SD/80; 3.5 VA LCKNG SCR SLF-TPNG/SD/85; 3.5 VA LCKNG SCR SLF-TPNG/SD/90; 5.0 VAL SCREOPTILINK(TM) SLF-TPNG/SD/85; LCKNG ATTACH WASHER RFNA / 5 DEG/ RT/ S; LOCKSCR F/MEDULLARY NAIL Ø5 L36 XL25; LOCKSCR F/MEDULLARY NAIL Ø5 L74 XL25
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown